Daliresp - I just started and I'm on the 4th day. WHen do you know you are in trouble with this?
- 18 Jan 2013 by Lil M
- 19 January 2013
- chronic obstructive pulmonary disease, daliresp
Added 18 Jan 2013:
I take it in the morning. I am fine until about 1-2 in the afternoon. I get aches and feel a little emotional. Tylenol usually takes lessens the aches but will this end at some point or will I spend my afternoons feeling ill for a long time?
Hello LIL M. I read up on your question and I found that flu like symptoms are a common side effect to taking Daliresp. Muscle pain I could not confirm. I suggest that you contact your doctor or pharmacist to confirm or get thier opinion. I do hope you get to feeling better soon. Regards pledge
- Daliresp Information for Consumers
- Daliresp Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daliresp (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 2 answers
Posted 29 Jun 2012 • 2 answers
Posted 5 Jan 2013 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers